# SDR CALA2025110410881

- Difficulty date: September 26, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,997 hours, 18,239 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[EA 5510-01843]- CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 157.10 , 23" FROM FRONT SPAR , I/B ROW. CRACK LENGTH: 1.5". REF AAR N/R 99951973 ACCOMPLISHED REPAIR ON LEFT HORIZONTAL STABILIZER LOWER SKIN, AT STA: 157.10, 23.0" FROM FRONT SPAR, I/B OF RIB, ASPER REF. B737 SRM 55-10-01-2R-11 AND SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY V901438 ESFR ENTERED. INSP C/W ACCOMPLISHED INTERIM REPAIR ON LEFT HORIZONTAL STAB. LOWER SKIN, AT STA 157.10, 23.0" FROM FRONT SPAR, I/B OF RIB, AS PER SRM 55-10-01-2R-11 AND SRM 51-40-02-0G-0.
